# SDR AALA200920000

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 58,047 hours, 19,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 58,047 hours, 19,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT OF LEFT NR 4 PASSENGER/SERVICE DOOR AND ABOVE STRINGER 15 LEFT.  REPAIRED IAW SRM 53-00-01-2R IN CONJUNCTION WITH EA B757-53-005160, DOUBLER INSTALLED.
